Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
americaninparis

Help! Retin-A cream really bad for acne??

Recommended Posts

Hey,

Sorry I've been inundating this place with posts lately, but this one's serious! I'm living in France and was prescribed Retin-A CREAM by a Dr. (NOT a dermatologist) for my acne. I just read how the Retin-A cream is not even meant for people dealing with acne, but the pharmacy here just told me they don't carry the gel in France! Is this the right thing to be taking for my skin?? I liked it because I usually have normal-dry skin, but have noticed that my IB is taking a long time (in my 7th week, breaking out since I started, worst in my life!)

Pleeeease someone help me with this, especially if you have been on the Retin-A cream and found it successful!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×